# SDR USAA2013070800006

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 60,849 hours, 9,082 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT 1R DOOR EXTREMELY DIFFICULT TO DISARM.  MX INSTALLED DOOR LINKAGE GUIDE IN CORRECT POSITION.  OPS CHECKS GOOD, DOOR OPERATES , FUNCTIONS NORMALLY.
